DOI 10.1097/wnf.0b013e31823da9a8
Paroxetine-associated hypereosinophilia may clinically resemble a panic attack.
Аннотация
Hypereosinophilia is asymptomatic but can induce organ damage, which may cause neurological system abnormalities. We recently encountered a 29-year-old woman with depressive episodes who had eosinophilia as well as hyperventilation attacks, tremor, insomnia, and arthralgia of extremities after receiving paroxetine treatment. In parallel with the decrease in paroxetine dose, eosinophil count decreased and the related symptoms improved. Because it is sometimes difficult to distinguish between psychiatric symptoms such as panic attack and eosinophilia-related symptoms, frequent hematologic examination is required for patients treated with paroxetine.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.